MAUDE Adverse Event Report: KARL STORZ SE & CO. KG DRILLCUT-X II SHAVER HANDPIECE

KARL STORZ SE & CO. KG DRILLCUT-X II SHAVER HANDPIECE
Model Number 40712050
Medical Device Problem Codes Appropriate Device Problem Term/Code Not Available (3191); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to our us facility, and will later be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Event or Problem Description
It was reported that prior the patient was rolled into the or for a smrt procedure on (b)(6) 2025, the device stopped working when the pedal was pressed.They had to postpone the procedure, get a back-up device, and then complete the procedure later the same day.No patient injury was reported.
 
Additional Manufacturer Narrative
The device was sent to the manufacturer for inspection.During the manufacturer's technical inspection, the error description provided by the customer, "when depress pedal, it stops (e19 error)", couldn't be confirmed.After thorough testing, no fault was found with the product.The above investigations did not reveal a root cause related to the labelling, the device, or its history.All production-related quality checks were passed, and no non-conformities were identified in the device's manufacturing records.This event is filed under internal complaint id (b)(4).

Brand Name
DRILLCUT-X II SHAVER HANDPIECE
Common Device Name
DRILLCUT-X II SHAVER HANDPIECE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
4242188247
MDR Report Key22773494
Report Number9610617-2025-01352
Device Sequence Number9585325
Product Code ERL
UDI-Device Identifier04048551253632
UDI-Public04048551253632
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150969
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40712050
Device Catalogue Number40712050
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer11/11/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown